# SDR 2007UALA01333

- Difficulty date: April 29, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 49,698 hours, 34,580 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Worn
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL ABOVE SPOILER MIXER RATIO CHANGER PRESSURE DECK SKIN WORN IN 2 AREAS.  [SUP 05-16-07]  MAJOR REPAIR ACCOMPLISHED:  BLENDED OUT DAMAGE. FABRICATED & INSTALLED A FILLER & TRIPLER REPAIR TO PRESSURE DECK SKIN UPPER SURFACE INCORPORATING EXISTING DOUBLER.
